# SDR CA990209003

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2*
- Engine: Pwa R985AN14B
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: C2FS533
- Condition: Cracked
- Location: Bs 228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BULKHEAD STA 228 FOUND CRACKED PER AD CF-98-38.  CRACKS RUNNING ALONG THE LOWER LEFT CORNER AND MID-WAY UP THE RIGHT SIDE.  BOTH CRACKS WERE RUNNING ALONG THE BEND AND STARTED AT THE CUT-OUTS.
